*-Conformal η-Ricci Solitons on α-Cosymplectic Manifolds

Main Article Content

Abdul Haseeb
D. G. Prakasha
H. Harish

Abstract

The object of this paper is to study *-conformal η-Ricci solitons on α-cosymplectic manifolds. First, α-cosymplectic manifolds admitting *-conformal η-Ricci solitons satisfying the conditions R(ξ, .) · S and S(ξ, .) · R = 0 are being studied. Further, α-cosymplectic manifolds admitting *-conformal η-Ricci solitons satisfying certain conditions on the M-projective curvature tensor are being considered and obtained several interesting results. Among others it is proved that a φ - M-projeectively semisymmetric α-cosymplectic manifold admitting a *-conformal η-Ricci soliton is an Einstein manifold. Finally, the existence of *-conformal η-Ricci soliton in an α-cosymplectic manifolds has been proved by a concrete example.

Article Details

References

  1. M. A. Akyol, Conformal anti-invariant submersions from cosymplectic manifolds, Hacettepe J. Math. Stat. 46 (2017), 177-192.
  2. G. Ayar, S. K. Chaubey, M-projective curvature tensor over cosymplectic manifolds, Differ. Geom.-Dyn. Syst. 21 (2019), 23-33.
  3. N. Basu, A. Bhattacharyya, Conformal Ricci soliton in Kenmotsu manifold, Glob. J. Adv. Res. Class. Mod. Geom. 4 (2015), 15-21.
  4. S. Beyendi, G. Ayar, G. N. Atkan, On a type of α-cosymplectic manifolds, Commun. Fac. Sci. Univ. Ankara, Ser. A1, Math. Stat. 68 (2019), 852-861.
  5. A. M. Blaga, η-Ricci solitons on para-Kenmotsu manifolds. Balkan J. Geom. Appl. 20(1) (2015), 1-13.
  6. A. M. Blaga, η-Ricci solitons on Lorentzian para-Sasakian manifolds. Filomat, 30(2) (2016), 489-496.
  7. D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer-Verlag, Berlin, 1976.
  8. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Second Edition, Progress in Mathematics, Vol. 203, Birkhauser Boston, Inc., Boston, MA, 2010.
  9. B. Cappelletti-Montano, A. de Nicola, I. Yudin. A survey on cosymplectic geometry, Rev. Math. Phys. 25(10) (2013), 1343002.
  10. J. T. Cho, M. Kimura, Ricci solitons and real hypersurfaces in a complex space form. Tohoku Math. J. 61(2) (2009), 205-212.
  11. K. De, C. Dey, *-Ricci solitons on ( )-para Sasakian manifolds, Bull. Transilvania Univ. Brasov, Ser. III: Math. Inform. Phys. 12(61) (2019), 265-274.
  12. U. C. De, P. Majhi, φ-semisymmetric generalized Sasakian space-forms, Arab J. Math. Sci. 21 (2015), 170-178.
  13. D. Dey and P. Majhi, Almost Kenmotsu metric as conformal Ricci soliton, Conform. Geom. Dyn. 23(2019), 105-116.
  14. A. E. Fischer, An introduction to conformal Ricci flow, Class. Quantum Grav. 21 (2004), 171-218.
  15. A. Ghosh, D. S. Patra, *-Ricci soliton within the frame-work of Sasakian and (K, µ)-contact manifold, Int. J. Geom. Meth. Mod. Phys. 15(7) (2018), 1850120.
  16. S. I. Goldberg and K. Yano: Integrability of almost cosymplectic structure, Pac. J. Math. 31 (1969), 373-381.
  17. Hakan, Ozturk, Some curvature conditions on α-cosymplectic manifolds, Math. Stat. 4 (2013), 188-195.
  18. Hakan, Ozturk, C. Murathan, N. Aktan, A. T. Vanli, Almost α-cosymplectic f-manifolds, Ann. Alexandru Ioan Cuza Univ.-Math. 60 (1) (2014), 211-226.
  19. T. Hamada, Real hypersurfaces of complex space forms in terms of Ricci *-tensor, Tokyo J. Math. 25 (2002), 473-483.
  20. R.S. Hamilton, The formation of singularities in the Ricci Flow, Surveys in Differntial Geometry Vol. II, International Press, Cambridge MA (1993), 7-136.
  21. R. Hamilton, The Ricci flow on surfaces, Contemp. Math. 71 (1988), 237-261.
  22. G. Kaimakamis, K. Panagiotidou, *-Ricci solitons of real hypersurfaces in non-flat complex space forms, J. Geom. Phys. 86 (2014), 408-413.
  23. T. W. Kim, H. K. Pak, Canonical foliations of certain classes of almost contact metric structures, Acta Math. Sin. 21(4) (2005), 841-846.
  24. P. Majhi, U. C. De, Y. J. Suh, *-Ricci solitons on Sasakian 3-manifolds. Publ. Math. Debrecen, 93 (2018), 241-252.
  25. H. G. Nagaraja, K. Venu, f-Kenmotsu metric as conformal Ricci soliton, Ann. West Univ. Timisoara-Math. Computer Sci. 55 (2017), 119-127.
  26. R. H. Ojha, A note on the M-projective curvature tensor, Indian J. Pure Appl. Math. 8(12) (1975), 1531-1534.
  27. R. H. Ojha, M-projectively flat Sasakian manifolds, Indian J. Pure Appl. Math. 17(4) (1986), 481-484.
  28. Z. Olszak, On almost cosymplectic manifolds. Kodai Math. 4(2) (1981), 239-250.
  29. Z. Olszak, Locally conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989) 73-87.
  30. G. Perelman, Ricci flow with surgery on three-manifolds, preprint, arXiv:math/0303109 [math.DG], 2003.
  31. D. G. Prakasha, B. S. Hadimani, η-Ricci solitons on para-Sasakian manifolds, J. Geom. 108 (2017), 383-392.
  32. D. G. Prakasha, P. Veeresha, Para-Sasakian manifolds and *-Ricci solitons, Afr. Mat. 30 (2018), 989-998.
  33. D. G. Prakasha, L. M. Fernandez, K. Mirji, The M-projective curvature tensor field on generalized (κ, µ)-paracontact metric manifolds, Georgian Math. J. 27 (1) (2020), 141-147.
  34. D. G. Prakasha, F. O. Zengin, V. Chavan, On M-projectively semisymmetric Lorentzian α-Sasakian manifolds, Afr. Mat. 28(5-6) (2017), 899-908.
  35. R. Prasad, A. Haseeb, U. K. Gautam, On φ-semisymmetric LP-Kenmotsu manifolds with a QSNM connection, Kragujevac J. Math. 45 (2021), 815-827.
  36. A. Haseeb, R. Prasad, η-Ricci solitons in Lorentzian α-Sasakian manifolds, Facta Univ. Ser., Math. Inform. 35(3) (2020), 713-725.
  37. S. Roy, S. Dey, A. Bhattacharyya, S. K. Hui, *-Conformal η-Ricci Soliton on Sasakian manifold, preprint, arXiv:1909.01318 [math.DG], 2019.
  38. M. D. Siddiqi, Conformal η-Ricci solitons in δ- Lorentzian Trans Sasakian manifolds, Int. J. Maps Math. 1(1) (2018), 15-34.
  39. S. Tachibana, On almost-analytic vectors in almost-Kahlerian manifolds, Tohoku Math. J. 11(2) (1959), 247-265.
  40. Venkatesha, D. M. Naik, H. Aruna Kumara, *-Ricci solitons and gradient almost *-Ricci solitons on Kenmotsu manifolds, Math. Slovaca, 69 (2019), 1447-1458.
  41. K. Yano, M. Kon, Structures on Manifolds, World Scientific, Singapore, 1984.
  42. F.O. Zengin, M-projectively flat Spacetimes, Math. Rep. 14(64) (2012), 363-370.